Spring 2024 LOG-CONCAVE GORENSTEIN SEQUENCES
Anthony A. Iarrobino
J. Commut. Algebra 16(1): 25-36 (Spring 2024). DOI: 10.1216/jca.2024.16.25

Abstract

We show that codimension three Artinian Gorenstein sequences are log-concave and that there are codimension four Artinian Gorenstein sequences that are not log-concave. We also show the log-concavity of level sequences in codimension two.

Citation

Download Citation

Anthony A. Iarrobino. "LOG-CONCAVE GORENSTEIN SEQUENCES." J. Commut. Algebra 16 (1) 25 - 36, Spring 2024. https://doi.org/10.1216/jca.2024.16.25

Information

Received: 11 December 2022; Accepted: 4 July 2023; Published: Spring 2024
First available in Project Euclid: 18 January 2024

MathSciNet: MR4690593
zbMATH: 07823245
Digital Object Identifier: 10.1216/jca.2024.16.25

Subjects:
Primary: 13E10
Secondary: 05E40 , 13D40 , 13H10

Keywords: artinian , codimension , extremal growth , Gorenstein sequence , Hilbert function , level sequence , log-concave , Macaulay condition , SI sequence

Rights: Copyright © 2024 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.16 • No. 1 • Spring 2024
Back to Top